# SDR IPXA2017052217397

- Difficulty date: May 5, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 90,986 hours, 16,032 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65B3811212
- Condition: Corroded
- Location: Bs 2240
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: D1, CORROSION ON MAIN DECK FLOORBEAM BS 2240, LBL 40 - 67.  REPAIRED IAW SRM 53-00-51, REPAIR 3, REV 79.
